# SDR IPXA4M83514

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 52,622 hours, 14,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, STRINGER 52 CRACKED IN UPPER AUX TANK.  REPAIRED STRINGER 52 BETWEEN STA XCW-32 AND XCW -64 IAW STASA EA 011- 5710-01-A5433 REV IR AND EO 5710-54836-A.
